# SDR HAL95021

- Difficulty date: February 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2FOR
- Make and model: Doug DC-9-51
- Aircraft serial: 47742
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Control Cable
- Part number: 188001
- Condition: Broken
- Location: Rt Mlg Door
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

HNL - FLT 127 - CORRECTED SDR TO REFLECT CORRECT FLT NR.  RIGHT MAIN GEAR DOOR CAME DOWN DURING LANDING ROLL AT 80 TO 90 KNOTS.  ALL CONDITIONS NORMAL DURING TOUCH DOWN AND DURING GEAR DOWN CHECK, NO GEAR DOOR OPEN LIGHT SEEN UNTIL SCRAPING SOUND AS AIRCRAFT DECELERATED.  FOUND RT GEAR DOOR POSITION SEQUENCE CABLE TUBE ASSY SPOT WELD BROKEN AND SHIFTED TO THE RIGHT APPROXIMATELY 2 INCHES.  REMOVED DOOR AND INSPECTED HINGE.  NO DEFECTS NOTED.  INSTALLED SERVICEABLE DOOR PER MM 32-12-1.  INSTALLED MLG PUSH/PULL CABLE PER MM 32-31-0.  ADJUSTMENT/TEST PER MM 32-31-0.  GEAR SWING AND FREE-FALL CHECK OKAY.  INSPECTED NR 2 ENGINE INLET FOR FOD AND NO DAMAGE NOTED.  (X)
